# SDR AALA20160706002

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 65,976 hours, 7,982 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2 CHECK CABIN INSPECTION, IT WAS FOUND BOTH SEAT 1G FLOOR PROXIMITY EMERGENCY LIGHT ASSEMBLY INOPERATIVE. FOUND BROKEN WIRE UNDER SEAT 1G.  AIRCRAFT GROUNDED.  PERFORMED REPAIR IAW SWPM 20-10-13. PERFORMED EMERGENCY LIGHTS OPS TEST IAW AMM 33-51-00. CHECKED OK GOOD FOR SERVICE.
